# SDR USAA2009050191050

- Difficulty date: April 15, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800129
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT FORWARD ENTRY DOOR CUTOUT BS 312 BETWEEN S9L TO S10L.  REPAIRED FUSELAGE SKIN AT FORWARD ENTRY DOOR CUTOUT BS 312 BETWEEN S9L TO S10L IAW US AIRWAYS EA 132366.
